# SDR FDEA201501210247

- Difficulty date: January 21, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 72,392 hours, 14,854 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AEA76212
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LG AREA, RT KEEL WEB, SEE SEQUENCE 472.  REFERENCED AREA HAS BEEN REMAPPED, OIL CANNING DIMENSIONS HAVE BEEN CHANGED.  ONE ADDITIONAL AREA HAS BEEN NOTED.  Y=1394 - 1401 Z=-100.00--110.00 DEPTH .080 & 2 MAPPED AREAS ARE BEYOND MAX DIMENSION OF .190 Y=1401 - 1411 Z=-100.00--110.00 DEPTH .220 & Y=1431 - 1441 Z=-100.00--  110.00 DEPTH .230.  REPAIRED CTR LG AREA, RT KEEL WEB IAW EA 1-5310-T0314601 PART 1.
